# SDR O2G2004F00004

- Difficulty date: October 8, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,778 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TO THE RT GEAR DOWN LIGHT REMAINED ON IN THE DOWN AND LOCK INDICATION.  GEAR RETRACTED AND EXTENDED AS REPORTED BY TOWER.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  INSPECTED RT LANDING GEAR AND FOUND TAPE AND PAINT ON GEAR UPLOCK PROXIMITY SWITCH.  TAPE AND PAINT REMOVED AND AIRCRAFT RETURNED TO SERVICE.
